took diflucan how long dieoff

Discussion in 'Fibromyalgia Main Forum' started by taniar, Mar 18, 2006.

  1. taniar

    taniar New Member

    Have been diagnosed with candida overgrowth a few years ago.
    Had been eating a lot of fruit and felt I was getting symptoms. So I took a Diflucan doctor had given me some time ago.

    Am having nausea, achiness, worse than ever.

    Does anyone know if this could be die-off, and if so how long might it last. 2 Days now.

    Thanks, Tania
  2. taniar

    taniar New Member

    think you are right. Have been on no fruit etc diet too.

    I hope, This too shall pass.

    thanks
  3. CountryRocker

    CountryRocker New Member

    Online you'll find several Candida diets. I went on one for over a year and it worked. I refused to give up decaf or sugar, but I did switch to raw sugar. Instead of taking meds for yeast overgrowth, I ate garlic every day (it kills yeast) and took a probiotic. I don't know if we're allowed to mention products here so forgive me if I'm wrong in doing so. I took the NOW acidophillus.
    Are you having a lot of problems with different foods? I couldn't eat corn, wheat, or pork until I cleared up the Candida.
    Yes, you're in the die off period, and you're getting hit hard with it because of the medication you're taking. I went through it for a week, but remember that what you're going through is helping your body so treasure each bad feeling. It means less yeast in your body. BUT if you're feeling really, really bad, the die off is much too fast and can make you very ill so be careful. If you feel like you have a mild flu, that's a normal die off feeling. Anything more, go to your doctor and try a natural approach to it instead of Diflucan.
    Get off of the fruit! It's all sugar and sugar feeds yeast. Carbs feed the yeast too. Potatoes are a big no no.
    Hang in there, it's a long road but well worth it.
    Please don't use Diflucan without your doctor watching you very closely. It can cause sever liver damage and you need blood testing while taking this medication. My own doctor won't take the medication because of the side effects, so there's no way I'd touch it.
  4. CountryRocker

    CountryRocker New Member

    In the die off period, you're feeling so bad because toxins are being released in your body as the yeast dies. If you kill off too much at once, you're flooding your body with toxins that it can't handle.